# SDR AU960334

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Mlg
- Part number: 540004501
- Condition: Cracked
- Location: Main Gear Sys
- Component: 540001503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR LEG ASSEMBLY PNO 540004-501 CRACKED ADJACENT TO BOTTOM WELD ATTACHING LOWER PIVOT SUPPORT PLATE TO CROSS TUBE -TRUSS ASSEMBLY PNO 540001-503 DIAGONAL TUBES CRACKED ADJACENT TO WELDS
